# SDR CA961112040

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc T5313B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Diffuser
- Part number: 115024003
- Condition: Cracked
- Location: Combustor Exh
- Component: 113063008
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST DIFFUSER RECEIVED FOR INSPECTION, 4" X 1" METAL BREAK-OFF AND 2" CIRCUMFERENTIAL CRACK FOUND ON FORWARD FACE OF THE INNER CONE. CAUSE OF CRACK AND BREAK IS UNKNOWN.
